Alert archive / Wyoming / High Wind Warnings in 2008
High Wind Warning 12, NWS Cheyenne, WY
NWS Cheyenne, WY issued this high wind warning at Jan 29, 2008, 4:14 AM MST. It took effect at Jan 29, 2008, 8:00 AM MST. It was in force for 13 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jan 29, 2008, 4:14 AM MST (11:14 UTC)
- In effect from
- Jan 29, 2008, 8:00 AM MST
- Expired
- Jan 29, 2008, 9:10 PM MST
- In force
- 13 hr
- Issued by
- NWS Cheyenne, WY
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS75 KCYS 291114 NPWCYS URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE CHEYENNE WY 414 AM MST TUE JAN 29 2008 ...STRONG WINDS WILL AFFECT THE LARAMIE RANGE THROUGH EARLY TONIGHT... .WEST WINDS WILL BE SUSTAINED AT 35 TO 45 MPH OVER THE LARAMIE RANGE TODAY AND EARLY TONIGHT. WIND GUSTS WILL BE AS HIGH AS 70 MPH DURING THAT TIME. THE WINDS WILL PRODUCE BLOWING AND DRIFTING SNOW AND HAZARDOUS TRAVEL CONDITIONS. THE STRONG WINDS WILL BE CAUSED BY A LARGE DIFFERENCE IN SURFACE PRESSURE OVER SOUTHEAST WYOMING ALONG WITH STRONG WINDS OVER THE REGION IN THE UPPER ATMOSPHERE. WYZ064-066-291915- /O.NEW.KCYS.HW.W.0012.080129T1500Z-080130T0600Z/ NORTH LARAMIE RANGE-LARAMIE RANGE- INCLUDING THE CITIES OF...GARRETT...BUFORD...HORSE CREEK 414 AM MST TUE JAN 29 2008 ...HIGH WIND WARNING IN EFFECT FROM 8 AM THIS MORNING TO 11 PM MST THIS EVENING... THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A HIGH WIND WARNING...WHICH IS IN EFFECT FROM 8 AM THIS MORNING TO 11 PM MST THIS EVENING. WEST WINDS WILL INCREASE BY 8 AM TO 35 TO 45 MPH WITH GUSTS AS HIGH AS 70 MPH. THE STRONG WINDS WILL CONTINUE THROUGH THIS EVENING AND THEN WILL SLOWLY DECREASE. THE STRONG WINDS WILL PRODUCE CONSIDERABLE BLOWING AND DRIFTING SNOW AND HAZARDOUS TRAVEL CONDITIONS THROUGH EARLY TONIGHT OVER THE LARAMIE RANGE. TRAVELERS SHOULD BE AWARE OF THE STRONG WINDS...BLOWING SNOW AND POOR VISIBILITIES. THOSE WITH LIGHTWEIGHT OR HIGH PROFILE VEHICLES SHOULD USE EXTRA CAUTION WHEN TRAVELING ACROSS INTERSTATE 80 BETWEEN CHEYENNE AND LARAMIE. $$ WEILAND
5 follow-up statements
000 WWUS75 KCYS 291608 NPWCYS URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE CHEYENNE WY 908 AM MST TUE JAN 29 2008 WYZ069-300000- /O.EXB.KCYS.HW.W.0012.000000T0000Z-080130T0000Z/ CHEYENNE FOOTHILLS- INCLUDING THE CITY OF...CHEYENNE 908 AM MST TUE JAN 29 2008 ...HIGH WIND WARNING IN EFFECT UNTIL 5 PM MST THIS AFTERNOON... THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A HIGH WIND WARNING...WHICH IS IN EFFECT UNTIL 5 PM MST THIS AFTERNOON. WEST WINDS WILL INCREASE LATER THIS MORNING TO 30 TO 40 MPH WITH GUSTS UP TO 60 MPH. THE STRONG WINDS WILL CONTINUE THROUGH THIS AFTERNOON BEFORE TAPERING OFF AROUND SUNSET. THERE WILL BE A FEW SPOTS OF BLOWING AND DRIFTING SNOW MAINLY WEST OF INTERSTATE 25 IN WESTERN LARAMIE COUNTY. MOTORISTS DRIVING LIGHTWEIGHT OR HIGH PROFILE VEHICLES SHOULD USE EXTRA CAUTION WHEN ON INTERSTATE 25 TODAY. $$ WYZ064-066-300000- /O.CON.KCYS.HW.W.0012.000000T0000Z-080130T0600Z/ NORTH LARAMIE RANGE-LARAMIE RANGE- INCLUDING THE CITIES OF...GARRETT...BUFORD...HORSE CREEK 908 AM MST TUE JAN 29 2008 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 11 PM MST THIS EVENING... A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 11 PM MST THIS EVENING. WEST WINDS OF 35 TO 50 MPH WITH SOME GUSTS OF 65 TO 70 MPH WILL CONTINUE INTO THIS EVENING ACROSS THE LARAMIE RANGE. THE STRONG WINDS WILL SLOWLY DECREASE BY MIDNIGHT. THE STRONG WINDS WILL PRODUCE CONSIDERABLE BLOWING AND DRIFTING SNOW AND HAZARDOUS TRAVEL CONDITIONS THROUGH EARLY TONIGHT OVER THE LARAMIE RANGE. TRAVELERS SHOULD BE AWARE OF THE STRONG WINDS... BLOWING SNOW AND POOR VISIBILITIES. THOSE DRIVING LIGHTWEIGHT OR HIGH PROFILE VEHICLES SHOULD USE EXTRA CAUTION WHEN TRAVELING ACROSS INTERSTATE 80 BETWEEN CHEYENNE AND LARAMIE. $$
000 WWUS75 KCYS 291730 NPWCYS URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE CHEYENNE WY 1030 AM MST TUE JAN 29 2008 WYZ069-300000- /O.CON.KCYS.HW.W.0012.000000T0000Z-080130T0000Z/ CHEYENNE FOOTHILLS- INCLUDING THE CITY OF...CHEYENNE 1030 AM MST TUE JAN 29 2008 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 5 PM MST THIS AFTERNOON... A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 5 PM MST THIS AFTERNOON. WEST WINDS OF 30 TO 45 MPH WITH GUSTS UP TO 65 MPH WILL BLOW TODAY. THE STRONG WINDS WILL TAPER OFF AROUND SUNSET. THERE WILL BE A FEW SPOTS OF BLOWING AND DRIFTING SNOW MAINLY WEST OF INTERSTATE 25 IN WESTERN LARAMIE COUNTY. MOTORISTS DRIVING LIGHTWEIGHT OR HIGH PROFILE VEHICLES SHOULD USE EXTRA CAUTION WHEN ON INTERSTATE 25 TODAY. $$ WYZ064-066-300130- /O.CON.KCYS.HW.W.0012.000000T0000Z-080130T0600Z/ NORTH LARAMIE RANGE-LARAMIE RANGE- INCLUDING THE CITIES OF...GARRETT...BUFORD...HORSE CREEK 1030 AM MST TUE JAN 29 2008 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 11 PM MST THIS EVENING... A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 11 PM MST THIS EVENING. WEST WINDS OF 35 TO 50 MPH WITH SOME GUSTS OF 65 TO 70 MPH WILL CONTINUE INTO THIS EVENING ACROSS THE LARAMIE RANGE. THE STRONG WINDS WILL SLOWLY DECREASE BY MIDNIGHT. THE STRONG WINDS WILL PRODUCE CONSIDERABLE BLOWING AND DRIFTING SNOW AND HAZARDOUS TRAVEL CONDITIONS THROUGH EARLY TONIGHT OVER THE LARAMIE RANGE. TRAVELERS SHOULD BE AWARE OF THE STRONG WINDS...BLOWING SNOW AND POOR VISIBILITIES. THOSE DRIVING LIGHTWEIGHT OR HIGH PROFILE VEHICLES SHOULD USE EXTRA CAUTION WHEN TRAVELING ACROSS INTERSTATE 80 BETWEEN CHEYENNE AND LARAMIE. $$ NEZ020-054-055-300000- /O.NEW.KCYS.WI.Y.0002.080129T1726Z-080130T0000Z/ BANNER-KIMBALL-CHEYENNE- INCLUDING THE CITIES OF...HARRISBURG...KIMBALL...SIDNEY 1030 AM MST TUE JAN 29 2008 ...WIND ADVISORY IN EFFECT UNTIL 5 PM MST THIS AFTERNOON... THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL 5 PM MST THIS AFTERNOON. NORTHWEST WINDS OF 25 TO 40 MPH WITH GUSTS UP TO 50 MPH WILL BLOW TODAY ACROSS THE SOUTHERN PART OF THE PANHANDLE. THE WINDS WILL DECREASE AROUND SUNSET. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$
000 WWUS75 KCYS 291920 NPWCYS URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE CHEYENNE WY 1220 PM MST TUE JAN 29 2008 WYZ067-300000- /O.EXA.KCYS.HW.W.0012.000000T0000Z-080130T0000Z/ PLATTE- INCLUDING THE CITIES OF...WHEATLAND...GUERNSEY 1220 PM MST TUE JAN 29 2008 ...HIGH WIND WARNING IN EFFECT UNTIL 5 PM MST THIS AFTERNOON... THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A HIGH WIND WARNING...WHICH IS IN EFFECT UNTIL 5 PM MST THIS AFTERNOON. WEST WINDS OF 30 TO 45 MPH WITH GUSTS UP TO 65 MPH WILL BLOW TODAY MAINLY ACROSS THE SOUTHERN PART OF PLATTE COUNTY. THE STRONG WINDS WILL TAPER OFF AROUND SUNSET. THERE WILL ALSO BE SOME AREAS OF BLOWING AND DRIFTING SNOW MAINLY ALONG AND WEST OF INTERSTATE 25. MOTORISTS DRIVING LIGHTWEIGHT OR HIGH PROFILE VEHICLES SHOULD USE EXTRA CAUTION WHEN ON INTERSTATE 25 TODAY. $$ WYZ069-300000- /O.CON.KCYS.HW.W.0012.000000T0000Z-080130T0000Z/ CHEYENNE FOOTHILLS- INCLUDING THE CITY OF...CHEYENNE 1220 PM MST TUE JAN 29 2008 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 5 PM MST THIS AFTERNOON... A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 5 PM MST THIS AFTERNOON. WEST WINDS OF 30 TO 45 MPH WITH GUSTS UP TO 65 MPH WILL BLOW TODAY. THE STRONG WINDS WILL TAPER OFF AROUND SUNSET. THERE WILL BE A FEW SPOTS OF BLOWING AND DRIFTING SNOW MAINLY WEST OF INTERSTATE 25 IN WESTERN LARAMIE COUNTY. MOTORISTS DRIVING LIGHTWEIGHT OR HIGH PROFILE VEHICLES SHOULD USE EXTRA CAUTION WHEN ON INTERSTATE 25 TODAY. $$ WYZ064-066-300315- /O.CON.KCYS.HW.W.0012.000000T0000Z-080130T0600Z/ NORTH LARAMIE RANGE-LARAMIE RANGE- INCLUDING THE CITIES OF...GARRETT...BUFORD...HORSE CREEK 1220 PM MST TUE JAN 29 2008 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 11 PM MST THIS EVENING... A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 11 PM MST THIS EVENING. WEST WINDS OF 35 TO 50 MPH WITH SOME GUSTS OF 65 TO 70 MPH WILL CONTINUE INTO THIS EVENING ACROSS THE LARAMIE RANGE. THE STRONG WINDS WILL SLOWLY DECREASE BY MIDNIGHT. THE STRONG WINDS WILL PRODUCE CONSIDERABLE BLOWING AND DRIFTING SNOW AND HAZARDOUS TRAVEL CONDITIONS THROUGH EARLY TONIGHT OVER THE LARAMIE RANGE. TRAVELERS SHOULD BE AWARE OF THE STRONG WINDS...BLOWING SNOW AND POOR VISIBILITIES. THOSE DRIVING LIGHTWEIGHT OR HIGH PROFILE VEHICLES SHOULD USE EXTRA CAUTION WHEN TRAVELING ACROSS INTERSTATE 80 BETWEEN CHEYENNE AND LARAMIE. $$ NEZ019-021-300000- /O.EXA.KCYS.WI.Y.0002.000000T0000Z-080130T0000Z/ SCOTTS BLUFF-MORRILL- INCLUDING THE CITIES OF...SCOTTSBLUFF...GERING...BRIDGEPORT... BAYARD 1220 PM MST TUE JAN 29 2008 ...WIND ADVISORY IN EFFECT UNTIL 5 PM MST THIS AFTERNOON... THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL 5 PM MST THIS AFTERNOON. NORTHWEST WINDS OF 25 TO 35 MPH WITH GUSTS OF 45 TO 50 MPH WILL BLOW TODAY ACROSS THE CENTRAL PART OF THE PANHANDLE. THE WINDS WILL DECREASE AROUND SUNSET. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ NEZ020-054-055-300000- /O.CON.KCYS.WI.Y.0002.000000T0000Z-080130T0000Z/ BANNER-KIMBALL-CHEYENNE- INCLUDING THE CITIES OF...HARRISBURG...KIMBALL...SIDNEY 1220 PM MST TUE JAN 29 2008 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 5 PM MST THIS AFTERNOON... A WIND ADVISORY REMAINS IN EFFECT UNTIL 5 PM MST THIS AFTERNOON. NORTHWEST WINDS OF 25 TO 40 MPH WITH GUSTS UP TO 55 MPH WILL BLOW TODAY ACROSS THE SOUTHERN PART OF THE PANHANDLE. THE WINDS WILL DECREASE AROUND SUNSET. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$
000 WWUS75 KCYS 292352 NPWCYS URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE CHEYENNE WY 452 PM MST TUE JAN 29 2008 WYZ069-300100- /O.CAN.KCYS.HW.W.0012.000000T0000Z-080130T0000Z/ CHEYENNE FOOTHILLS- INCLUDING THE CITY OF...CHEYENNE 452 PM MST TUE JAN 29 2008 ...HIGH WIND WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS CANCELLED THE HIGH WIND WARNING. WINDS CONTINUE TO DECREASE ACROSS THE CHEYENNE FOOTHILLS LATE THIS AFTERNOON...THEREFORE THE HIGH WIND WARNING HAS BEEN CANCELLED. HOWEVER LESSER WESTERLY WINDS OF 15 TO 25 MPH WITH GUSTS TO 35 MPH WILL CONTINUE TO OCCUR THROUGH THE EVENING HOURS. $$ NEZ019>021-054-055-300100- /O.EXP.KCYS.WI.Y.0002.000000T0000Z-080130T0000Z/ SCOTTS BLUFF-BANNER-MORRILL-KIMBALL-CHEYENNE- INCLUDING THE CITIES OF...SCOTTSBLUFF...GERING...HARRISBURG... BRIDGEPORT...BAYARD...KIMBALL...SIDNEY 452 PM MST TUE JAN 29 2008 ...WIND ADVISORY WILL EXPIRE AT 5 PM MST THIS AFTERNOON... THE WIND ADVISORY WILL EXPIRE AT 5 PM MST THIS AFTERNOON. WINDS WILL CONTINUE TO WEAKEN OVER THE NEXT FEW HOURS. MOST LOCATIONS HAVE DROPPED BELOW ADVISORY CRITERIA...THEREFORE THE WIND ADVISORY WILL BE ALLOWED TO EXPIRE AT 5 PM. A FEW LOCATIONS MAY CONTINUE TO EXPERIENCE WINDS APPROACHING 30 MPH...BUT THE COVERAGE OF THESE WINDS WILL BE LIMITED. $$ WYZ067-300600- /O.EXT.KCYS.HW.W.0012.000000T0000Z-080130T0600Z/ PLATTE- INCLUDING THE CITIES OF...WHEATLAND...GUERNSEY 452 PM MST TUE JAN 29 2008 ...HIGH WIND WARNING NOW IN EFFECT UNTIL 11 PM MST THIS EVENING... THE HIGH WIND WARNING IS NOW IN EFFECT UNTIL 11 PM MST THIS EVENING. WEST WINDS OF 30 TO 45 MPH WITH GUSTS UP TO 65 MPH WILL CONTINUE ACROSS MAINLY THE SOUTHERN PART OF PLATTE COUNTY THROUGH THE EVENING. THESE STRONG WINDS ARE EXPECTED TO SLOWLY BEGIN TAPERING OFF THROUGH THE EVENING HOURS. MOTORISTS DRIVING LIGHTWEIGHT OR HIGH PROFILE VEHICLES SHOULD USE EXTRA CAUTION WHEN ON INTERSTATE 25 TODAY. $$ WYZ064-066-300600- /O.CON.KCYS.HW.W.0012.000000T0000Z-080130T0600Z/ NORTH LARAMIE RANGE-LARAMIE RANGE- INCLUDING THE CITIES OF...GARRETT...BUFORD...HORSE CREEK 452 PM MST TUE JAN 29 2008 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 11 PM MST THIS EVENING... A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 11 PM MST THIS EVENING. WEST WINDS OF 35 TO 50 MPH WITH SOME GUSTS OF 65 TO 70 MPH WILL CONTINUE THROUGH THIS EVENING ACROSS THE LARAMIE RANGE. THE STRONG WINDS WILL SLOWLY DECREASE BY MIDNIGHT. THE STRONG WINDS WILL PRODUCE AREAS OF BLOWING AND DRIFTING SNOW AND HAZARDOUS TRAVEL CONDITIONS THROUGH EARLY TONIGHT OVER THE LARAMIE RANGE. TRAVELERS SHOULD BE AWARE OF THE STRONG WINDS...BLOWING SNOW AND POOR VISIBILITIES. THOSE DRIVING LIGHTWEIGHT OR HIGH PROFILE VEHICLES SHOULD USE EXTRA CAUTION WHEN TRAVELING ACROSS INTERSTATE 80 BETWEEN CHEYENNE AND LARAMIE. $$ HAHN
000 WWUS75 KCYS 300410 NPWCYS URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE CHEYENNE WY 910 PM MST TUE JAN 29 2008 WYZ064-066-067-300515- /O.CAN.KCYS.HW.W.0012.000000T0000Z-080130T0600Z/ NORTH LARAMIE RANGE-LARAMIE RANGE-PLATTE- INCLUDING THE CITIES OF...GARRETT...BUFORD...HORSE CREEK... WHEATLAND...GUERNSEY 910 PM MST TUE JAN 29 2008 ...HIGH WIND WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS CANCELLED THE HIGH WIND WARNING. WINDS HAVE DROPPED BELOW HIGH WIND CRITERIA...THEREFORE THE HIGH WIND WARNING HAS BEEN CANCELLED. SOUTHWEST WINDS OF 30 TO 35 MPH WITH GUSTS TO 45 MPH WILL CONTINUE TO BE POSSIBLE IN HIGHER ELEVATIONS THROUGH MIDNIGHT. LESSER AMOUNTS OF 15 TO 20 MPH WITH GUSTS TO 25 MPH CAN BE EXPECTED ACROSS PLATTE COUNTY OVERNIGHT. $$ HAHN
What forecasters said that day
The local office's own words before this high wind warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cheyenne, WY wrote its last area forecast discussion before this high wind warning went out at Jan 29, 3:45 AM MST, 29 minutes earlier.
Area forecast discussion, Jan 29, 3:45 AM MST, 29 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHEYENNE WY
345 AM MST TUE JAN 29 2008
.SHORT TERM...TODAY THROUGH WEDNESDAY...
THE SHORTWAVE TROUGH HAS JUST ABOUT CLEARED THE EAST PART OF THE CWA
AS OF 10Z...WITH MOST OF THE SNOW ENDED AND CLOUDS DIMINISHING. THE
PROGRESSIVE PATTERN WILL BRING THE NEXT SHORTWAVE TROUGH...CURRENTLY
JUST OFF THE PACIFIC NORTHWEST COAST...ACROSS THE CENTRAL ROCKIES BY
00Z THURSDAY. MODELS SIMILAR IN DROPPING MOST OF THE ENERGY SOUTH OF
THE CWA ON WEDNESDAY. THE SURFACE STATIONARY FRONT WILL GENERALLY
EXTEND FROM JUST EAST OF THE LARAMIE RANGE TO NORTHWEST WYOMING
THROUGH TONIGHT. SURFACE CYCLOGENESIS TAKES PLACES ALONG THE
BOUNDARY IN WYOMING LATE TONIGHT...WITH THE LOW DEVELOPING INTO
SOUTHEAST COLORADO BY 00Z THURSDAY. UNTIL THE ARRIVAL OF THE
SHORTWAVE TROUGH...A BRIEF SHORTWAVE RIDGE WILL BE OVER THE CWA FOR
A PORTION OF TONIGHT. WINDS WILL BE THE MAIN ISSUE TODAY AND THIS
EVENING OVER THE WEST PART OF THE CWA. WINDS HAVE SUBSIDED SOME
IN THAT AREAS SINCE THE EVENING. HOWEVER...WINDS AT 700 MB WILL
REMAIN AROUND 50 KNOTS AND THE KCAG TO KCPR HEIGHT DIFFERENCE OFF
THE 00Z NAM INDICATE FAVORABLE VALUES TODAY AND INTO THE EVENING.
WILL ISSUE A HIGH WIND WARNING FOR THE LARAMIE RANGE TODAY EVEN
THOUGH IT WILL BE A MARGINAL EVENT AND WILL EMPHASIZE THE BLOWING
SNOW THROUGH EARLY TONIGHT. WILL ALSO ISSUE A BLOWING SNOW ADVISORY
FOR THE SNOWY RANGE FOR THAT SAME TIME PERIOD. MUCH OF THE CWA WILL
BE DRY THROUGH TONIGHT WITH ONLY OROGRAPHIC FLOW BRINGING SOME LIGHT
SNOW TO THE HIGHER ELEVATIONS OF THE SNOWY RANGE. AS THE SHORTWAVE
TROUGH APPROACHES AND MOVES INTO THE CENTRAL ROCKIES ON WEDNESDAY
THE SNOW CHANCES INCREASE...ESPECIALLY FOR THE WEST PART OF THE
CWA. WILL INCREASE POPS IN MOST PLACES DUE TO THE INCREASE IN
MOISTURE...SOME SYNOPTIC LIFT AND A FAIRLY UNSTABLE LAPSE RATE.
.LONG TERM...WEDNESDAY NIGHT THROUGH MONDAY...WILL LEAN MORE TOWARD
THE ECMWF FOR THE PERIOD AS THE GFS LOOKS A LITTLE FAST WITH
FEATURES... THOUGH OVERALL DIFFERENCES NOT MAJOR. COOL AND DRY WX
EXPECTED THURSDAY BEHIND DEPARTING UPPER TROF WITH QUICK UPPER RIDGE
PASSING ACROSS THURSDAY NIGHT AHEAD OF NEXT UPPER TROF. PROGRESSIVE
PATTERN WILL PROVIDE SEASONABLE TEMPERATURES THROUGH THE WEEKEND
WITH A COUPLE OF UPPER TROFS BRINGING SOME SNOW SHOWERS MAINLY TO
THE MOUNTAINS. STRONGER UPPER TROUGH WILL BRING NEXT SIG COLD FRONT
ACROSS THE CWA ABOUT MONDAY BUT AGAIN BEST CHC FOR SNOW SHOWERS
CONFINED TO THE MTNS AS ENERGY LOOKS TO SPLIT WITH THIS TROF...THE
BULK OF IT PASSING WELL TO THE SOUTH.
&&
.AVIATION...STRONG WEST OR NORTHWEST WINDS WILL AFFECT THE WYOMING
PART OF THE CWA THROUGH THIS EVENING. TURBULENT CONDITIONS WILL
PERSIST WITH PILOT REPORTS EARLIER TONIGHT INDICATING MOUNTAIN WAVEW
ACTION EVEN AT 35000 FEET MSL. CLOUDS WILL INCREASE OVER THE CWA
LATE TONIGHT AND WEDNESDAY WITH MVFR CEILINGS AND VISIBILITIES OVER
AT LEAST THE SOUTH PART OF THE CWA WEDNESDAY AFTERNOON.
&&
.CYS WATCHES/WARNINGS/ADVISORIES...
WY...HIGH WIND WARNING FOR THE LARAMIE RANGE THROUGH EARLY TONIGHT.
ZONES 64..66.
BLOWING SNOW ADVISORY FOR THE SNOWY RANGE THROUGH EARLY
TONIGHT. ZONE 63.
NE...NONE.
&&
SHORT TERM/AVIATION...MSW
LONG TERM....REHazardous weather outlook, Jan 28, 11:43 PM MST, 4 hours 31 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CHEYENNE WY 1143 PM MST MON JAN 28 2008 NEZ001>003-019>021-054-055-WYZ067>070-300515- SIOUX-DAWES-BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-KIMBALL- CHEYENNE-PLATTE-GOSHEN-CHEYENNE FOOTHILLS-PINE BLUFFS- 1143 PM MST MON JAN 28 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WESTERN NEBRASKA PANHANDLE AND SOUTHEAST WYOMING. .DAY ONE...TONIGHT SOME SNOW SHOWERS ALONG WITH NORTH WINDS GUSTING TO 40 MPH WILL CONTINUE FOR THE REST OF TONIGHT. LESS THAN AN INCH OF SNOW IS EXPECTED. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY AND TONIGHT. && THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT... HTTP://WEATHER.GOV/CHEYENNE WYZ059-060-300515- CONVERSE-NIOBRARA- 1143 PM MST MON JAN 28 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST WYOMING. .DAY ONE...TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY AND TONIGHT. && THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT... HTTP://WEATHER.GOV/CHEYENNE WYZ063-064-066-300515- SNOWY RANGE-NORTH LARAMIE RANGE-LARAMIE RANGE- 1143 PM MST MON JAN 28 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST WYOMING. .DAY ONE...TONIGHT A SNOW AND BLOWING SNOW ADVISORY IS IN EFFECT UNTIL 5 AM. AN ADDITIONAL INCH OR SO OF SNOW WILL BE POSSIBLE DURING THAT TIME ACROSS THE HIGHER ELEVATIONS OF CARBON AND ALBANY COUNTIES. WIND GUSTS TO 40 MPH WILL MAKE WIND CHILL READING FALL TO NEGATIVE 25 DEGREES IN MANY LOCATIONS. THE WINDS WILL CAUSE WIDESPREAD BLOWING AND DRIFTING SNOW. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY SOUTHWEST WINDS WILL PICK UP AGAIN TUESDAY...CREATING AREAS OF BLOWING AND DRIFTING SNOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY AND TONIGHT. && THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT... HTTP://WEATHER.GOV/CHEYENNE WYZ061-062-065-300515- SOUTHWEST CARBON-NORTH CARBON-LARAMIE VALLEY- 1143 PM MST MON JAN 28 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST WYOMING. .DAY ONE...TONIGHT WEST WINDS OF 20 TO 30 MPH WITH GUSTS TO 40 MPH WILL CONTINUE OVERNIGHT CREATED LOCALIZED REDUCTION IN VISIBILITY...ESPECIALLY IN THE VICINITY OF ELK MOUNTAIN. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY SOUTHWEST WINDS WILL PICK UP AGAIN TUESDAY...CREATING AREAS OF BLOWING AND DRIFTING SNOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY AND TONIGHT. && THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT... HTTP://WEATHER.GOV/CHEYENNE WEILAND
In the hours before
Local storm report, Jan 28, 11:05 PM MST, 5 hours 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
1105 PM MST MON JAN 28 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0655 PM NON-TSTM WND GST BORDEAUX 41.95N 104.95W
01/28/2008 M61 MPH PLATTE WY DEPT OF HIGHWAYS
PEAK GUST IN EXCESS OF 60 MPH BETWEEN 645 PM AND 700 PM.
&&
HAHNThe office that day
Everything else NWS Cheyenne, WY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 29, 4:26 AM MST | Blowing Snow Advisory | CYS | 5 hr | |
| Jan 29, 8:48 AM MST | Blowing Snow Advisory | CYS | 13 hr | |
| Jan 29, 8:48 AM MST | Blizzard Warning | CYS | 13 hr |
Nearby
High Wind Warnings in Wyoming, 2008Every high wind warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.